Mirko D Klukas
Edelsbrunner Group
1 Publication
2016 | Published | Journal Article | IST-REx-ID: 1292 |

Durst, Sebastian, et al. “Computing the Thurston–Bennequin Invariant in Open Books.” Acta Mathematica Hungarica, vol. 150, no. 2, Springer, 2016, pp. 441–55, doi:10.1007/s10474-016-0648-4.
[Preprint]
View
| DOI
| Download Preprint (ext.)
Grants
1 Publication
2016 | Published | Journal Article | IST-REx-ID: 1292 |

Durst, Sebastian, et al. “Computing the Thurston–Bennequin Invariant in Open Books.” Acta Mathematica Hungarica, vol. 150, no. 2, Springer, 2016, pp. 441–55, doi:10.1007/s10474-016-0648-4.
[Preprint]
View
| DOI
| Download Preprint (ext.)